# SDR SWAA084295

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 15,884 hours, 9,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT LIGHT LENS FELL OFF DURING FLIGHT.  INSTALLED LENS PER MM.
